MAUDE Adverse Event Report: ALMA LASERS LTD. OPUS SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ALMA LASERS LTD. OPUS SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 1
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that a patient sustained a burn at the treatment site following use of the opus system.Alma lasers inc.Conducted an investigation and determined that the event was most likely attributable to user technique.However, as the injury is expected to result in scarring, this event is being reported in good faith.The device was requested for evaluation; however, despite multiple due diligence attempts by alma lasers inc.To coordinate device retrieval, the customer has not responded.

Brand Name
OPUS SYSTEM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, caesarea 30798 95,
IS  3079895,
MDR Report Key25151394
Report Number3004450661-2026-00009
Device Sequence Number10745693
Product Code GEI
UDI-Device Identifier17290110121782
UDI-Public17290110121782
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
Report Date (Section F) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAASP12091701BA0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/15/2026
Device Age23 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Date Report Sent to FDA05/12/2026